# SDR SWAA2016082955251

- Difficulty date: August 26, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 62,855 hours, 37,051 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 20C1445
- Part serial: 9182
- Condition: Obstructed
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DIVERSION, IN-FLIGHT SHUTDOWN 15 MINUTES INTO FLIGHT WITH 3000 LBS REMAINING IN CENTER TANK, HAD AN 830 LBS IMBALANCE BETWEEN MAIN TANKS.  NR 1 TANK STILL FULL NR 2 TANK 830 LBS LOWER.  PROGRESS PAGE ARRIVAL FUEL CONTINUED TO DECREASE.  R & R RT CENTER TANK BOOST PUMP CHECK VALVE IAW AMM.
